# SDR ABXA9600024

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 56138595
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, FOUND LEFT FORWARD ENTRY DOOR THRESHOLD AREA HAS CORRODED FASTENERS AND DOUBLER DRILLED HOLES.  REPAIRED LEFT FORWARD ENTRY DOOR SILL IAW ABX REA D853-12484MR.
